# SDR P5CA9600611

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117L
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT FL 310, NR 1 ENGINE HAD DUAL FIRE WARNING LIGHTS ILLUM WITH PEGGED NACELLE INDICATORS.  PULLED THROTTLE BACK TO IDLE AND LIGHTS WENT OUT, INDICATIONS NORMAL AND CONTINUED FLIGHT.  ON GROUND FOUND CSD OVERHEATED AND BODY CRACKED WIRING BURNT ON CSD.  REPLACED CSD PER BOEING MAINTENANCE MANUAL 24-11-01.
